# SDR AALA20001792

- Difficulty date: October 15, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT 3 INCH BY 5 INCH IN FUSELAGE RIGHT STATION 465, BETWEEN L21R AND 22R.  INSTALLED DOUBLER PER SRM 53-04 FIG 12.  (M)
